# SDR 05FDEA01040

- Difficulty date: April 18, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 48,638 hours, 9,684 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Wrong Part
- Location: Rt Wing Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, DURING ACCOMPLISHMENT OF EO 1-5750-7-5004 PART 2, SEVEN (7) EACH COUNTERSUNK  LOCK FASTENERS COMMON TO TENSION STRAP SUPPORT AND LOWER REAR SPAR CAP, FOUND DIFFERENT WITH HEAD SIZE FROM THE SPECIFIED LOCK FASTENERS.  LOCATION IS BY XORS 570.00.  INSTALLED HLT623 TYPE FASTENERS IN LIEU OF THOSE CALLED OUT IN EO 1-5750-7-5004.  COMPLIED WITH FEDEX EA 1-5750-82944, WINGS - LEFT AND RIGHT OUTBOARD FLAP INBOARD HINGE.  TENSION STRAP FASTENER HOLES.
